MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; VIXONE NEBULIZER

WESTMED LLC WESTMED LLC; VIXONE NEBULIZER
Model Number 0210
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable as this delayed patient treatment.
 
Event or Problem Description
Nebulizer failures (medication bubbles but not aerosol and tube popping off).
 
Event or Problem Description
Nebulizer failures (medication bubbles but not aerosol and tube popping off).
 
Additional Manufacturer Narrative
Reportable as this delayed patient treatment.Complaint not confirmed due to lack of a photo or return.Reviewed the dhr and no anomalies were found.Received samples and all nebulized as expected.One of the samples had an unrelated fault that instigated ncmr-02911.Reviewed the complaint history and there was only one previous complaint for this part.There is no trending.Performed risk analysis with rma-20013b and the related risk is 6/10, less than the capa initiation threshold of 8.Sent a resolution to the customer.

Brand Name
WESTMED LLC
Common Device Name
VIXONE NEBULIZER
Manufacturer (Section D)
WESTMED LLC
5580 s nogales hwy
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 nogales hwy
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key15829743
Report Number2028807-2022-00022
Device Sequence Number5391619
Product Code CAF
UDI-Device Identifier10709078000406
UDI-Public10709078000406
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0210
Device Catalogue Number0210
Device Lot Number080222N21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date11/19/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown